# SDR CA130916007

- Difficulty date: September 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 6,477 hours
- Engine: Ge CF343A2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: MS219266D
- Condition: Leaking
- Location: Mlg
- Part time: 6,578 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FITTING, PN MS 21926-6D IN MLG RUN AROUND AND DUMP VALVE STARTED TO LEAK DURING GEAR SWINGS DUE TO GEAR REPLACEMENT.  FITTING WAS REMOVED AND INSPECTED. A CRACK WAS FOUND RUNNING PERPENDICULAR TO THE THREADS STARTING AT THE BASE OF THE FITTING. THE CRACKED PART OF THE FITTING WAS ON THE LINE SIDE AND NOT THE JAM NUT SIDE THAT THREADS IN TO THE VALVE.  THE FITTING WAS NOT DISTURBED DURING THE GEAR REPLACEMENT PROCESS.  THE FITTING WAS NOTED TO BE ALUMINUM. THE NEW FITTING ORDERED FROM THE IPC IS STEEL, PN MS21926J6.
